Oscillation theorems for nonlinear second order differential equations with damping


Ayanlar B., Tiryaki A.

ACTA MATHEMATICA HUNGARICA, vol.89, pp.1-13, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 89
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1026716923088
  • Journal Name: ACTA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-13
  • Hacettepe University Affiliated: No

Abstract

Some oscillation criteria are given for the second order nonlinear differential equation